# SDR FDEA202101080020

- Difficulty date: January 8, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 91,049 hours, 21,155 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887501
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION ON LEFT HAND FIXED LEADING EDGE SKIN   CORNER 11 ( FUEL ACCESS DOOR FORWARD INBOARD CORNER ) FOUND CRACK   APPROXIMATE 0.3" AT XOS 610. CRACK AT LEFT HAND FIXED LEADING EDGE SKIN CORNER 11 AT XOS 610 ( FUEL ACCESS   DOOR FORWARD INBOARD CORNER ) REPAIRED AS PER SRM 57-40-01-2R REPAIR 18 FIGURE   201. INITIAL INSPECTION TO BE CARRIED OUT AT NEXT C CHECK NOT EXCEEDING 24 MONTHS   AND REPETITIVE INSPECTION AT EVERY C CHECK NOT EXCEEDING 24 MONTHS AS PER SRM 57-  40-01-2R FIGURE 201 REPAIR 18 TABLE 204 REQUIREMENTS. METHOD BY VISUAL INSPECTION.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
